- -

Completely simple endomorphism rings of modules

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Completely simple endomorphism rings of modules

Show full item record

Bovdi, V.; Salim, M.; Ursul, M. (2018). Completely simple endomorphism rings of modules. Applied General Topology. 19(2):223-237. doi:10.4995/agt.2018.7955

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/109451

Files in this item

Item Metadata

Title: Completely simple endomorphism rings of modules
Issued date:
[EN] It is proved that if Ap is a countable elementary abelian p-group, then: (i) The ring End (Ap) does not admit a nondiscrete locally compact ring topology. (ii) Under (CH) the simple ring End (Ap)/I, where I is the ...[+]
Subjects: Topological ring , Endomorphism ring , Bohr topology , Finite topology , Locally compact ring
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2018.7955
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2018.7955
Supported by UAEU UPAR (9) 2017 Grant G00002599.
Type: Artículo

This item appears in the following Collection(s)

Show full item record